Each 5 ml contains Paracetamol I.P. 125mg, Phenylephrine hydrochloride I. P. 2.5mg and Chlorpheniramine maleate I.P. 1.0mg.
In flavored syrup base.
As directed by physician
Hypersensitive to antihistamines, paracetamol or phenylehrine hydrochloride or to any of the excipients of the product. Patients with severe heart failure, hypertension, hepatic or renal insufficiency.
In case a hypersensitivity reaction occurs which is rare, Cinaryl should be discontinued.
Cinaryl contains Paracetamol and therefore should not be used in conjunction with other Paracetamol containing products.
Cinaryl should be used with caution in patients with renal or hepatic dysfunction, diabetes mellitus, hyperthyroidism, cardiovascular problems, epilepsy and closed angle glaucoma.
It is advisable not to drive or operate machinery when on treatment with Cinaryl.
Clinically significant drug interactions may occur on concomitant administration of Cinaryl with monoamine oxidase inhibitors, tricyclic antidepressants, beta-adrenergic agents, methyldopa, reserpine and veratrum alkaloids.
Cinaryl is generally well tolerated and adverse events are rare. Hypersensitive individuals may display ephedrine-like reactions such as tachycardia, palpitations, headache, dizziness and nausea. Use of sympathomimetics has been associated with fear, anxiety, restlessness, tremor, weakness, dysuria, insomnia, hallucinations and convulsions. Chlorpheniramine in Cinaryl may cause sedation